Is anyone else experiencing it to an extreme?
6 Sep 2009
Persistent or severe headache is reported as a severe side effect of Vagifem and should be reported to your doctor right away.
Side Effects of Vagifem - for the Consumer
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Vagifem:
Breast pain or tenderness; headache; hair loss; mild nausea or vomiting; spotting or breakthrough bleeding; stomach cramps or bloating.
Seek medical attention right away if any of these SEVERE side effects occur when using Vagifem:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); back pain;breast discharge or lump in the breast; calf or leg pain or swelling; chest pain; coughing up blood; dark urine; depression; dizziness; fainting; fever; memory problems; mental or mood changes; muscle pain; one-sided weakness; painful or difficult urination; persistent or severe breast pain or tenderness; persistent or severe headache, nausea, or vomiting; severe stomach pain or swelling; slurred speech; sudden shortness of breath; sunburn-like rash; swelling of hands, legs, or feet; unusual vaginal bleeding, discharge, itching, or odor; vision changes; vomiting; weakness or numbness of an arm or leg; yellowing of the skin or eyes.
20 Apr 2010
Not only was I having extreme long lasting headaches that sometimes crossed over into the migraine zone, but I was also experiencing severe back pain and extreme vaginal inflammation.
I went back to my health care provider approx 4 -5 times looking for help/relief/answers - NOT ONE of those doctors or the PHARMACIST shared with me the side effects of Vagifem.
Proceed with caution! Hope you are feeling better!
- Vagifem Information for Consumers
- Vagifem Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vagifem (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been diagnosed with chronic paroxysmal hemochrania (headaches) and am taking prescribed indomethacin. I also have extreme fatigue since ...
1 answer • 26 Sep 2009
I have had an unrelenting post-meningitis headache since May '09, and am on anti-seizure medication?
... My neuro-doc referred me to another who specializes in headaches and he wants me to start pristiq, but I am not suffering from depression. Is ...
2 answers • 9 Feb 2010
my dosage is 150mg at bedtime and i wake with extreme headaches
1 answer • 7 Apr 2010
I was given 1ml of 1:1000 epinephrine through IV in the ER by mistake. I experience extreme adverse effects of the drug along with lasting headache, ...
1 answer • 26 Mar 2011
Taking serequel for sleep waking up with headaches and extreme anxiety?_
2 answers • 24 Oct 2011